# SDR AALA201805229001

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 89,129 hours, 14,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EMERGENCY LIGHTS, NEXT TO THE FLIGHT ATTENDANT JUMP SEAT WAS FOUND INOPERATIVE.  TROUBLESHOT IAW WDM 33-51-16, FOUND CONNNECTOR D90423P DISCONNECTED.  SECURED THE CONNECTOR AND OPS CHECKED OK IAW AMM 33-51-00.
